MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft detachment occurred.During preparation of a 24x70/11fr 75cm wallstent uni; however, upon placing the device into the sheath, the shaft appear to be separated and would not deploy properly.The device was not used inside the patient and the procedure was completed with another of the same device.No patient complications nor injuries were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the stent was returned fully mounted onto the delivery system.The investigator successfully deployed the stent, slight resistance was encountered due to the presence of solidified blood on the stent and delivery system.A visual and microscopic examination identified that some of the distal stent struts were damaged.No issues were noted with the stent that could have contributed to the damage identified.A visual and microscopic examination identified no damage or issues with the stent cups or stent holder of the returned device.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination identified no kinks or damage to the shaft of the returned device.No other issues were identified during the product analysis.There was evidence that the device was used in a manner inconsistent with the labeled indications.This wallstent uni device was used within a venous setting as it was reported that the intended use was in the iliac vein.As per dfu, the indicated use of this wallstent endoprosthesis tracheobronchial is in the treatment of tracheobronchial strictures produced by malignant neoplasms.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8209663
Report Number2134265-2018-64679
Device Sequence Number265095
Product Code JCT
UDI-Device Identifier08714729204176
UDI-Public08714729204176
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2019
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0021303464
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2019
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1